# SDR P5CA9500510

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Elongated Hole
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PNEUMATIC DUCT ATTACH BRACKET ON NR 3 NACELLE FIRE WALL NS 195 LEFT SIDE.  ALSO, ELONGATED BOLT HOLE AND BADLY CHAFED.  REPAIRED PER BOEING SRM 54-10-02.  REPLACED FOR ELONGATED HOLE, NOT A LEVEL 2.
